# SDR TSAA0436037

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N746AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29905
- System (JASC): 3600 · Pneumatic System
- Part: Regulator
- Part number: 1074925
- Part serial: 5735
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,129 hours, 6,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BLEED GIVES NO DUCT PRESSURE WITH ISOLATION VALVE IN AUTO OR CLOSED. RETURNED TO DEPARTURE AIRPORT, EXECUTED LOW SINK RATE LANDING.  REMOVED AND REPLACED NR 2 ENGINE BLEED AIR REGULATOR IAW AMM 36-11-03-4.  ENGINE NR 2 BLEED SYSTEM OPS CHECKS NORMAL.   IAW MAINTENANCE CONTROL HNL PERFORM PRECAUTIONARY CHANGE OF WIRE HARNESS MW0311, REF: 737NG FTD-36-00001. REMOVED AND REPLACED MW0311 WIRE HARNESS IAW AMM 73-21-06-4. FADEC SYSTEM TEST PERFORMED IAW AMM 73-21-00-5. SYSTEM PASSED TEST. AIRCRAFT RETURNED TO SERVICE.
